Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $ L\sb{p}$ convergence of Fourier-Bessel series for $ 0<p<1$


Author: Charles Standish
Journal: Proc. Amer. Math. Soc. 8 (1957), 484-486
MSC: Primary 41.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0094637-4
MathSciNet review: 0094637
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0094637-4
Article copyright: © Copyright 1957 American Mathematical Society